# SDR IPXA3176750

- Difficulty date: January 4, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 11,333 hours, 7,022 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53278424208
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN CABIN SEAT TRACK HAS CORROSION ON UPPER SURFACE IN 6 PLACES AT FR62 STA-Y953.  ACCOMPLISHED REPAIR ON MAIN CABIN SEAT TRACK AT FR62 STA -Y953 IAW SRM 53-10-16, FIG 201.
